# SDR SWIA201024520

- Difficulty date: July 6, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 19,400 hours, 17,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 OVERHEAD EMERGENCY DOME LIGHT INOP.  (FLT 6711)  RELAMPED EMERGENCY LIGHT.
